MathSciNet Relay Station
MathSciNet bibliographic data
MR1060178 28C15 (28A50)
Kahane, Jean-Pierre; Katznelson, Yitzhak Décomposition des mesures selon la dimension. (French) [Decomposition of measures according to dimension] Colloq. Math. 58 (1990), no. 2, 269–279.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement